So i mentioned it in my other post as a comment but i figured i would make it more seen so i can have answers
For 2 months Ive been on 2mg of tizanidine at night to help me sleep
well i finally got back to my Rhemy and he gave me more of that and 30 mgs of cymbalta
he said he doubts 1 dose will help me and in 2 weeks i should go up to 2 a day on top of the tizanidine at night
he also said if this doesn't help that he'll switch me to lyrica. who knows what about this one?
Has anyone taken any of these and do they help? what are the side effects? what are the negatives? what shouldn't i do while taking them?
Im in school and don't want to be in a major fog while trying to work....granted a med fog is prolly better than the pain ones that all i want to do is sleep
well please and thank you for the opinions.
i take cymbalta for migraine and fibromyalgia it has helped with both but it took a few months to start working. i started with 20 mg it made me tired and no appetite for a week or 2 oh and i was sweating a lot also. weird i know. i'm now on 60 mg and in july it will be 2 yrs. and i have no side effects they all went away after a while. i dont think it will help with sleep though if thats why u are taking it.
He has me on 30mg once a day for 1-2 weeks and then increasing my dose if needed to 60mg a day
the tizanidine is what i take to help me sleep
The having no appetite could be a potential problem because i already have a very small appetite right now and i'm lucky to eat anything as is
sweating's a little odd... ive never heard it as a side effect but there's a first for everything
do you know if there are any other side effects?
All drugs have side effects-even tylenol- but they generally wear off after several days or a few weeks. A temporary decrease in appetite will pass- the important thing to remember is how much better you hopefully will feel once the side effects diminish Nothing is without a price
SIDE effects are different for everyone my mom takes cymbalta and never had any at all.it will take a lil while for your body to adjust to the meds then they will go away. good luck!!
well i took it yesterday and ate like 1 very small meal the entire day
the whole day i was either mentally blocked as i call it being i couldn't think straight or focus for the life of me and things i normally put up with with other students irritated me to no end...i actually yelled at someone in class which is not like me.....
today is going to be fun because i was up and down all night so i got like no restful sleep and now i'm up at 430AM :P
so i know i should prolly eat before i take it but anyone have any suggestions about that mind block it put me in? I'm guessing if it was the meds that did the irritated attitude to me it'll just take time to keep that in check.....
A LOT of medical treatment of the auto-immune diseases is simply management of the symptoms- no cures no magic wands no meds that will make it go away. But you can learn to control the illness and not let it control you - frustrating as it may be. Many of us go through periods of poor appetite- me I make sure that food is very high calorie during that period so as to not lose too much weight and also snacking instead of a meal- easier to eat a cookie than sit down to a full plate of food. One is my famous ice cream diet- where literally that is the only thing to pass my lips. For the mind block and irritibility- actually that could also be from your illness and the drug Cymbalta could help over the long run And if you could get the aches and pains under better control that will help tremendously Give the drug time to work- you know the "Rome wasn't built in a day"
keep on keepin on mary...you've got a head start on getting things under control. so much is trial and error, but look at how much you know already! you have, as they say, a very good head on your shoulders and you are in tune with what your mind/body are up to...awareness of what and why is good groundwork, like the foundation for "what now".